# SDR SWAA2021032353041

- Difficulty date: March 2, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CGO BAY; AFT R/H FLOOR TO SIDEWALL SUPPORT; CORRODED AT MULTIPLE MARKED FASTENER HOLES; BS 500A - BS 500D; RBL 24; WL 156. / REMOVED AND REPLACED FWD CARGO BAY; AFT R/H FLOOR TO SIDEWALL SUPPORT AT BS 500A - 500D; RBL 24; WL 156 IAW SRM 51-40-02-0G-0 AND DWG# 143A7500; SIDEWALL SUPPORT WAS EVALUATED AND FOUND OUT OF LIMITS IAW SRM 53-30-53-0I-2 AND 53-00-53-1A-2 PART REPAIRABLE BY REPLACEMENT 59861U 09MAR21
